×

zbMATH — the first resource for mathematics

Weakly compact sets. (English) Zbl 0129.07901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. F. Eberlein, Weak compactness in Banach spaces. I, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 51 – 53. · Zbl 0029.26902
[2] Robert C. James, Reflexivity and the supremum of linear functionals, Ann. of Math. (2) 66 (1957), 159 – 169. · Zbl 0079.12704 · doi:10.2307/1970122 · doi.org
[3] R. C. James, Characterizations of reflexivity, Studia Math. 23 (1963/1964), 205 – 216. · Zbl 0113.09303
[4] J. L. Kelley and Isaac Namioka, Linear topological spaces, With the collaboration of W. F. Donoghue, Jr., Kenneth R. Lucas, B. J. Pettis, Ebbe Thue Poulsen, G. Baley Price, Wendy Robertson, W. R. Scott, Kennan T. Smith. The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. · Zbl 0115.09902
[5] Victor Klee, A conjecture on weak compactness, Trans. Amer. Math. Soc. 104 (1962), 398 – 402. · Zbl 0109.08404
[6] V. ┼ámulian, On the principle of inclusion in the space of the type (\?), Rec. Math. [Mat. Sbornik] N.S. 5(47) (1939), 317 – 328 (Russian, with English summary). · JFM 65.1312.02
[7] J. W. Tukey, Some notes on the separation of convex sets, Portugaliae Math. 3 (1942), 95 – 102. · JFM 68.0238.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.